# SDR HEEA967282

- Difficulty date: May 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16938
- Make and model: Bell 206L-1
- Aircraft serial: 45157
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Assy
- Part number: 206064300005
- Condition: Cracked
- Location: Eng
- Part time: 29 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST ASSY IS CRACKED.  (CRACK 1 1/8" LONG AT WELDED SEAM ON BACK SIDE OF STACK WELD LOOKS TO BE UNDERCUT.)
